# SDR ARWA981112

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT HORIZONTAL STAB L/E CORROSION AT SCREW HOLES O/B END UPPER SURFACE.  REMOVED CORROSION AND INSTALLED DOUBLERS PER EO NR 98-0924-02 ON 8110-3 DATED SEPT 24, 1998 UNDER WORK NR 1300.
